# SDR SWAA2021111741485

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shield
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD FAN COWL BRACKET AFT OF OIL SERVICE DOOR IS CRACKED / REPLACED SHIELD ON #1 ENGINE INBD FAN COWL AFT OF OIL SERVICE DOOR P/N 314-2259-4 I-A-W SRM 51-40-02 & CMM 71-13-30.
